# SDR HALA2023021400041

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 46,439 hours, 7,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 SEAT TRACK FOUND WITH EXFOLIATION CORROSION BET FR 62 TO 72, Y1959. CORRECTIVE ACTION: SEAT TRACK BETWEEN FR62 TO FR72, Y1959 REPLACED. (2626725)
